# SDR SIMA20150521002

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 38,279 hours, 34,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT, AFT EXIT MARKER LIGHT FAILED TO ILLUMINATE.  R & R NR 5 EMER LIGHT INVERTER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-11.
